Doctor insights on:
Red Circular Rash On Leg
Uncertain: This can't be diagnosed with the information that is available. A history, physical examination & other studies may be needed to determine cause/causes. Once accurately assessed a treatment plan can be developed. ...Read more
I have raised red circular patchy rash on my chest, leg, and back, Not itchy or painful. Localized. What could this be?
Tinea corporis: Tine a corporis is a common fungal skin problem which is easily treated with prescription medicine (cream or lotion). I would visit with your primary care physician to obtain a prescription. ...Read more
Male 24. Have circular red rashes on inner thighs beside testicles. Feel heat, burning & itchiness. Painful, have to walk with legs apart. Help please?
My 3 year old daughter has a red circular rash on the back of her upper leg accompanied by a few red bumps. She doesn't itch it?
Contact dermatitis to bilateral lower extremity brother has a rash to lower legs that are circular red patches that are raised with itch burn.
Get seen: To evaluate the rash and determine a course od treatment. ...Read more
Constant recurring red circular skin rash. Ltl pimples all ova legs. Coughing green flem 4 8wks. Very poor slow skin healing. Bruise easy. Any ideas??
I've been having some red rashes accompanied by a greenish color on my leg for about a week, and I think it's spreading.
Have it checked: This could be a number of things and hard to know what it is without looking at it. Most commonly, this could be reaction to something (like an allergy) or infection that may need to be treated. I suggest you see your doctor soon to have it checked out properly. ...Read more
I have red rashes on my leg. I feel like it's increasing. But I am not sure if it's bed bugs or somethings else. I don't have rashes anywhere else.
Please set up an appointment to see a skin specialist.
Hope all goes well - please keep me posted. ...Read more
Can't tell: We need more details. Has this been going on for weeks or months or just for a few days? Has there been a new medication, cosmetics, lotion, or supplement introduced within a few weeks prior to the onset? Only when we know the cause can there be a cure. ...Read more
I fell down and had an abrasion on my leg. Now the wound is healed but there are red itchy rashes (dots) around it and spreading! What could it be?
I've just had a new tatoo done on my leg, and rashes are starting to develop, it's red, sore and painful, what cream should I use?
Rash in tattoo: See a dermatologist. You may have an infection from tattoo equipment or reaction related to the tattoo ink. ...Read more
Dr, I have severe itching in leg with red rashes for last two days & reduces on Avil tab. 'm on warf 6mg & HCQ 400. Is it medicine's allergy?
Probably not: But you need to talk to your doctor about this issue. Warfarin rash tends to induce huge bruises and likely more generalized than confined to the legs. However it is possible that this may be from HCQ especially if it had been introduced within the past month or so. If problem persists, you may need to see a dermatologist. If it is helped by Advil, (ibuprofen) I would look for the presence of vasculitis. ...Read more
I have small, painful rashes on my back and legs. My eyes are red and I have swelling everywhere. What is happening?
painful rash on back and legs can be due to many causes. One patient developed such a rash after staying in a hotel; my diagnosis was bed-bug-allergy, as the rash was limited to the back of trunk, and back of legs, and the protected areas such as those covered by intimate clothing was not affected. Since your eyes are red and swelling everywhere other causes of need consideration. ...Read more
I have an angry looking red rash on both lower legs above the ankles. The rashes are not itchy, painful or hot to the touch. Is this serious?
I have some white rash between my legs right next to my penis and couple days after I saw some tiny redness about 4 to 5 of them and its itching?
There is starting of rashes with itching on my both legs and it's spreading and it's in dark red. I uses a bacterial powder named CANDID but not work.
Dermatologist: Rashes need to be looked at in order for a physician to evaluate what is going on. You could try first with a live physician visit through this website, or see a local skin doctor (dermatologist) in person. I would also stop using the powder as you are not sure what you are treating. ...Read more
Hi Doc. A few weeks back I noticed red rashes on my legs which were in form of spots and were itchy and hot. They have now turned into black hard spots?
Get checked!: For an answer we need photos and more history. Consider a virtual appointment or see your primary care provider. ...Read more
Doubt it: Cpx is a rash that generally starts around the neck and face before spreading elsewhere. The pox starts as a small bump that quickly becomes a blister about 2X the size of a BB shot, ruptures and begins to dry all in the space of 12 hrs. They come up in waves of half a dozen or more. Your description does not bear any resemblance to this. ...Read more
Many possibilities: There are many things that could cause a rash. Several types of inflammatory conditions of the skin, allergic reactions, and sometimes bacterial, viral or fungal infections can cause rashes on the skin. Insect bites can also be the cause of a rash on the skin. Have it evaluated by a professional and get the appropriate treatment. ...Read more
My IGE level in Blood is very high. I am getting red rashes + itching + White marks in my legs. How can I control this?
See an allergist: For detailed recommendations as your high IgE levels predispose you to allergies ...Read more
Almost a year ago. I got these 2 itchy red rashes on the back of my legs. My doctor said it could be from stress. What could be the cause of it?
Red rashes that last few days on legs but very itchy, no lotions or anything it just suddenly appear especially when I eat spicy foods what it be?
What you are experiencing might be food related ezema. If you identify the triggering food might want to stay away from that. If still persist see a physician in person.
if you get fever, rash all over body, shortness of breath these are warning signs. Seek medical help immediatly ...Read more
I have red rashes on my legs that look like bug bites, but they are not itchy or irritated. And there is a patch on my arm that is small and not red.
Rash: Difficult to answer without more information and pictures. Contact one of us or see your doctor ...Read more
Toddler with rashes that comes and goes. Is this serious? Rashes (red with small white bumps) all over the body (usually on baby's legs) and face that comes and goes, lasting for about 30 minutes or even less. Does not seem to bother my 1 year old but I n
You: You can see a small fine red rash after a MMR vaccine but the rash you describe has occurred too long after receiving the vaccine. No need to fear the MMR vaccine. The rash you describe sounds like hives. The next time it happens, take a picture of it to show your pediatrician. Phone cameras are great for documenting short lived rashes like this since odds are your child may not have it at the time of the doctor visit. ...Read more
After I undergo chemical peeling on my legs, when my skin peel I have this red humps more like rashes and its very itchy, is it normal?
Possibly: It's common to have some redness and peeling after a chemical peel (like a sunburn) which can last 5-7 days or longer depending on what kind of peel was performed. But sometimes allergic reactions or infection can occur after a peel so it's important to check with your doctor to see if the reaction you're having is normal. You should receive instructions on how to take care of your skin after peel. ...Read more
Been on clonazepam 1mg for 18 months. 5 months ago developed rash in arms and legs, redness, eruption, dryness in legs. Should I quit the drug?
See your doctor: If you have already continued it for 5 months after your rash developed, I would not think that it is likely related, since it would probably have gotten MUCH worse. A health professional needs to take a look at your rash, get a full medical history and determine the cause. Talk to whoever is prescribing the clonazepam. You may need to see a dermatologist for the right answer. ...Read more
No bumbs or redness or anything but rash in both legs and its been a month when I walk, I feel itching around anus. I feel no pain but discomfort in it?
Hi...I was taking Augmentin for 2 days and developed a rash on my leg and on the head of my penis, the redness on my leg is going away but on my peni?
Reasonable to. ..: To suspect skin reaction (allergy) after taking a drug like Augmentin (amoxicillin and clavulanate) is reasonable but not confirmative. Being not anaphylactic in nature, future repetitive experience may tell. At present, just leave it alone if bearable or just apply steroid-containing skin cream lightly 1-2 times daily and watch for 3-5 days; if not resolving as wished or worsening, seek evaluation and counseling timely. ...Read more
What causes an itchy rash with little bumps on top of my feet and redness on lower legs? Also bumps are not itching anymore, now they are dry bumps.
Allergic reaction: Usually rashes on the top of your feet are casued by some type of allergic reaction or contact dermatits. With your lower legs involved I would rule out edema/swelling as an issue as well. Your socks or shoes could be creating the rash on your feet more so if they got wet while wearing them or if you have changed soaps or detergents. If the rash persists or returns get examined by a doctor. ...Read more